# SDR EVCA2023051100002

- Difficulty date: May 11, 2023
- Submitted: May 11, 2023
- Operation: Air carrier
- Aircraft: N43AE
- Make and model: Bell 206L-1
- Aircraft serial: 45187
- Aircraft time: 32,671 hours, 59,163 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 206033107121S
- Condition: Cracked
- Location: L/H Fs 145 & Sti
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H FS 145 & STIFFENER CLIP CRACKED.
